# SDR ARWA20021105

- Difficulty date: November 13, 2002
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N802BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45909
- Aircraft time: 77,941 hours, 26,154 cycles
- System (JASC): 3431 · Localizer/VOR System
- Part: Receiver
- Part number: 5222450115
- Part serial: 1853
- Condition: Inoperative
- Location: Vor System
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

NR 2 VHF FIRST OFFICER SIDE COURSE DEVIATION INDICATOR INOPERATIVE, RETURNED TO MIAMI.  REMOVED & REPLACED NR 2 VOR INSTRUMENT LANDING SYSTEM RECEIVER.  SYSTEM OPERATIONS NORMAL IAW MM 34-52-0. AIRCRAFT RETURNED TO SERVICE.
